# SDR AXSA996FE8/18/10

- Difficulty date: August 18, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N996FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0135
- Aircraft time: 9,938 hours, 12,101 cycles
- System (JASC): 2424 · AC Regulator
- Part: Control Unit
- Part number: 261850011RX
- Part serial: 564
- Condition: Inoperative
- Location: Electrical Sys
- Part time: 1,965 hours, 2,426 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT WIG046A DEPARTED MHT-MVY NORMALLY.  WHILE CLIMBING THRU 4500 FEET THE PILOT NOTED ELECTRICAL FUMES.  THE PILOT DID NOT NOTICE SMOKE BUT ELECTED TO RETURN TO MHT AS A PRECAUTION AND LANDED WITHOUT INCIDENT.  MAINTENANCE EVALUATED THE AIRCRAFT AND DETERMINED THAT THE ACU HAD FAILED.  THE PART WAS REPLACED AND OPERATIONALLY TESTED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
